# SDR SWIA201127562

- Difficulty date: September 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 35,670 hours, 50,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR INNER HANDLE DIFFICULT TO OPERATE.  (FLT 5315)  LUBRICATED MAIN CABIN DOOR HANDLE ASSEMBLY.
